# SDR F3LA200600078

- Difficulty date: June 15, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 17,241 hours, 8,138 cycles
- Engine: Cfmint CFM565B5
- Engine time: 17,241 hours, 8,138 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Part number: 3380670140
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CRACKS ON PLATFORM OF RT ENGINE OUTLET GUIDE VANES AT THE 5 O'CLOCK, 6 O'CLOCK, 7 O'CLOCK AND 8 O'CLOCK POSITIONS.  REPLACED DAMAGED OUTLET GUIDE VANES (2 EA AT EACH POSITION) PER AMM 72-23-00-000-008 AND 72-23-00-400-008.
